# SDR CALA2021081301326

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 54,827 hours, 19,673 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53064
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RH HORI STAB LOWER STAB STA 138.7 2EA FASTENER HOLE S FOUND CRACK AT RIB LAYER. TRANSFER REF NR LP 9130647, ORIG. BY V924733 RH HORI STAB LOWER CHORD OF THE RIB REPAIRED AS PER ECRA 5510-03 009 REV- AT STAB STA 138.70 ADD EMP:V896937 ACCOMPLISHED BY MECH V897550, INSPECTED BY V896937 INSPECTED AND APPROVED HX341008
